Acute pancreatitis has many causes, the most common being biliary tract disease and alcoholism. Other etiologic categories are abdominal trauma; postoperative, including endoscopic retrograde cholangiopancreatography; metabolic, including hypercalcemia and hypertriglyceridemia; Infectious; idiopathic; and drug-induced. The drugs most strongly associated with pancreatitis are sulfonamides, thiazides, furosemide, estrogens, and tetracycline. Approximately 100 cases of pancreatitis induced by angiotensin-converting enzyme inhibitor have been reported to the US Food and Drug Administration, of which about 20 involved lisinopril. We report a case of pancreatitis occurring only 3 hours after intake of lisinopril by a man without other risk factors for the illness. The patient had experienced a similar but less severe reaction to this medication 3 months earlier. This case probably represents the first time a patient was rechallenged with lisinopril and had a more significant adverse reaction.